# SDR AALA2020052989009

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7312
- Condition: Saturated
- Location: Zone 100
- Part time: 54,925 hours, 30,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OFF WING ESCAPE SLIDE PACK ASSEMBLY AND ENCLOSURE IS SATURATED WITH WATER.  REPLACED RIGHT HAND OFF WING ESCAPE SLIDE PACK ASSEMBLY PER JOB CARD 26C19053012.
